Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 178390, 17 pages
http://dx.doi.org/10.1155/2012/178390
Research Article

Lightlike Hypersurfaces of a Semi-Riemannian Product Manifold and Quarter-Symmetric Nonmetric Connections

1Department of Mathematics, Faculty of Arts and Sciences, İnönü University, 44280 Malatya, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Hitit University, 19030 Çorum, Turkey

Received 28 March 2012; Revised 2 July 2012; Accepted 16 July 2012

Academic Editor: Jianya Liu

Copyright © 2012 Erol Kılıç and Oğuzhan Bahadır. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Academic, Dordrecht, The Netherlands, 1996. View at Zentralblatt MATH
  2. K. L. Duggal and B. Sahin, Differential Geometry of Lightlike Submanifolds, Birkhäuser, Boston, Mass, USA, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. K. L. Duggal and D. H. Jin, Null Curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007. View at Zentralblatt MATH
  4. M. Atçeken and E. Kılıç, “Semi-invariant lightlike submanifolds of a semi-Riemannian product manifold,” Kodai Mathematical Journal, vol. 30, no. 3, pp. 361–378, 2007. View at Publisher · View at Google Scholar
  5. E. Kılıç and B. Şahin, “Radical anti-invariant lightlike submanifolds of semi-Riemannian product manifolds,” Turkish Journal of Mathematics, vol. 32, no. 4, pp. 429–449, 2008. View at Google Scholar · View at Zentralblatt MATH
  6. F. Massamba, “Killing and geodesic lightlike hypersurfaces of indefinite Sasakian manifolds,” Turkish Journal of Mathematics, vol. 32, no. 3, pp. 325–347, 2008. View at Google Scholar · View at Zentralblatt MATH
  7. F. Massamba, “Lightlike hypersurfaces of indefinite Sasakian manifolds with parallel symmetric bilinear forms,” Differential Geometry—Dynamical Systems, vol. 10, pp. 226–234, 2008. View at Google Scholar · View at Zentralblatt MATH
  8. H. A. Hayden, “Sub-spaces of a space with torsion,” Proceedings of the London Mathematical Society, vol. 34, pp. 27–50, 1932. View at Publisher · View at Google Scholar
  9. U. C. De and D. Kamilya, “Hypersurfaces of a Riemannian manifold with semi-symmetric non-metric connection,” Journal of the Indian Institute of Science, vol. 75, no. 6, pp. 707–710, 1995. View at Google Scholar · View at Zentralblatt MATH
  10. B. G. Schmidt, “Conditions on a connection to be a metric connection,” Communications in Mathematical Physics, vol. 29, pp. 55–59, 1973. View at Publisher · View at Google Scholar
  11. S. Golab, “On semi-symmetric and quarter-symmetric linear connections,” The Tensor Society, vol. 29, no. 3, pp. 249–254, 1975. View at Google Scholar
  12. N. S. Agashe and M. R. Chafle, “A semi-symmetric nonmetric connection on a Riemannian manifold,” Indian Journal of Pure and Applied Mathematics, vol. 23, no. 6, pp. 399–409, 1992. View at Google Scholar
  13. Y. X. Liang, “On semi-symmetric recurrent-metric connection,” The Tensor Society, vol. 55, no. 2, pp. 107–112, 1994. View at Google Scholar · View at Zentralblatt MATH
  14. M. M. Tripathi, “A new connection in a Riemannian manifold,” International Electronic Journal of Geometry, vol. 1, no. 1, pp. 15–24, 2008. View at Google Scholar · View at Zentralblatt MATH
  15. E. Yaşar, A. C. Çöken, and A. Yücesan, “Lightlike hypersurfaces in semi-Riemannian manifold with semi-symmetric non-metric connection,” Mathematica Scandinavica, vol. 102, no. 2, pp. 253–264, 2008. View at Google Scholar